# SDR UIEA2019041203859

- Difficulty date: April 12, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 85,180 hours, 21,070 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 26272
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

01 INERTIAL ESCAPE REELS INOP ( 6 OPERATIONAL).( PLACED ON MDDR 110082 PER MEL 25-61-01-01.   LP 1024155 - M5: INSTALLED DESCENT DEVICE IAW AMM 25-61-05. NO FURTHER DEFECTS NOTED AT THIS TIME. THIS CLEARS DMI 110082 PLACARDS REMOVED. )
